Go to the main menu
Skip to content
Go to bottom
REFERENCE LINKING PLATFORM OF KOREA S&T JOURNALS
> Journal Vol & Issue
Kyungpook mathematical journal
Journal Basic Information
Journal DOI :
Department of Mathematics, Kyungpook National University
Editor in Chief :
Volume & Issues
Volume 52, Issue 4 - Dec 2012
Volume 52, Issue 3 - Sep 2012
Volume 52, Issue 2 - Jun 2012
Volume 52, Issue 1 - Mar 2012
Selecting the target year
Serendipitous Functional Relations Deducible from Certain Generalized Triple Hypergeometric Functions
Choi, June-Sang ; Hasanov, Anvar ; Turaev, Mamasali ;
Kyungpook mathematical journal, volume 52, issue 2, 2012, Pages 109~136
DOI : 10.5666/KMJ.2012.52.2.109
We aim at presenting certain unexpected functional relations among various hypergeometric functions of one or several variables (for example, see the identities in Corollary 5) by making use of Carlson`s method employed in his work (Some extensions of Lardner`s relations between
and Bessel functions, SIAM J. Math. Anal. 1(2)(1970), 232-242).
Strongly Summable Double Sequence Spaces in n-Normed Spaces Defined by Ideal Convergence and an Orlicz Function
Esi, Ayhan ;
Kyungpook mathematical journal, volume 52, issue 2, 2012, Pages 137~147
DOI : 10.5666/KMJ.2012.52.2.137
In this paper we introduce some new double sequence spaces via ideal convergence and an Orlicz function in
-normed spaces and examine some properties of the resulting spaces.
The Prime Avoidance Lemma Revisited
Karamzadeh, Omid Ali Shahny ;
Kyungpook mathematical journal, volume 52, issue 2, 2012, Pages 149~153
DOI : 10.5666/KMJ.2012.52.2.149
We show that the above lemma and its well-known refinement are valid, in a general setting, in non-commutative rings. Some interesting consequences are also observed.
Some Fixed Point Theorems on G-Expansive Mappings
Mohanta, Sushanta Kumar ;
Kyungpook mathematical journal, volume 52, issue 2, 2012, Pages 155~165
DOI : 10.5666/KMJ.2012.52.2.155
In this paper, we have studied some fixed point theorems on complete G-metric spaces.
Exponentially Fitted Error Correction Methods for Solving Initial Value Problems
Kim, Sang-Dong ; Kim, Phil-Su ;
Kyungpook mathematical journal, volume 52, issue 2, 2012, Pages 167~177
DOI : 10.5666/KMJ.2012.52.2.167
In this article, we propose exponentially fitted error correction methods(EECM) which originate from the error correction methods recently developed by the authors (see [10, 11] for examples) for solving nonlinear stiff initial value problems. We reduce the computational cost of the error correction method by making a local approximation of exponential type. This exponential local approximation yields an EECM that is exponentially fitted, A-stable and L-stable, independent of the approximation scheme for the error correction. In particular, the classical explicit Runge-Kutta method for the error correction not only saves the computational cost that the error correction method requires but also gives the same convergence order as the error correction method does. Numerical evidence is provided to support the theoretical results.
On Rings Containing a Non-essential nil-Injective Maximal Left Ideal
Wei, Junchao ; Qu, Yinchun ;
Kyungpook mathematical journal, volume 52, issue 2, 2012, Pages 179~188
DOI : 10.5666/KMJ.2012.52.2.179
We investigate in this paper rings containing a non-essential
-injective maximal left ideal. We show that if R is a left MC2 ring containing a non-essential
-injective maximal left ideal, then R is a left
-injective ring. Using this result, some known results are extended.
On I-Convergent Double Sequences of Fuzzy Real Numbers
Tripathy, Binod Chandra ; Sarma, Bipul ;
Kyungpook mathematical journal, volume 52, issue 2, 2012, Pages 189~200
DOI : 10.5666/KMJ.2012.52.2.189
In this article we introduce the class of I-convergent double sequences of fuzzy real numbers. We have studied different properties like solidness, symmetricity, monotone, sequence algebra etc. We prove that the class of I-convergent double sequences of fuzzy real numbers is a complete metric spaces.
Alexander Polynomials of Knots Which Are Transformed into the Trefoil Knot by a Single Crossing Change
Nakanishi, Yasutaka ;
Kyungpook mathematical journal, volume 52, issue 2, 2012, Pages 201~208
DOI : 10.5666/KMJ.2012.52.2.201
By the works of Kondo and Sakai, it is known that Alexander polynomials of knots which are transformed into the trivial knot by a single crossing change are characterized. In this note, we will characterize Alexander polynomials of knots which are transformed into the trefoil knot (and into the figure-eight knot) by a single crossing change.
Sandwich Results for Certain Subclasses of Multivalent Analytic Functions Defined by Srivastava-Attiya Operator
Aouf, M.K. ; Shamandy, A. ; Mostafa, A.O. ; Adwan, Eman A. ;
Kyungpook mathematical journal, volume 52, issue 2, 2012, Pages 209~222
DOI : 10.5666/KMJ.2012.52.2.209
In this paper, we obtain some applications of first order differential subordination and superordination results involving the operator
for certain normalized p-valent analytic functions associated with that operator.
On the Polynomial of the Dunwoody (1, 1)-knots
Kim, Soo-Hwan ; Kim, Yang-Kok ;
Kyungpook mathematical journal, volume 52, issue 2, 2012, Pages 223~243
DOI : 10.5666/KMJ.2012.52.2.223
There is a special connection between the Alexander polynomial of (1, 1)-knot and the certain polynomial associated to the Dunwoody 3-manifold (,  and ). We study the polynomial(called the Dunwoody polynomial) for the (1, 1)-knot obtained by the certain cyclically presented group of the Dunwoody 3-manifold. We prove that the Dunwoody polynomial of (1, 1)-knot in
is to be the Alexander polynomial under the certain condition. Then we find an invariant for the certain class of torus knots and all 2-bridge knots by means of the Dunwoody polynomial.